# SDR QXEA200701466

- Difficulty date: September 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - STRINGER 23L CLEAT IS CORRODED FORWARD SIDE OF FRAME 424.124 AT STATION X419-X422.  REPAIRED IAW SRM 51-20-11, 51-40-11.
